# SDR DALA2022101706700

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 125,169 hours, 17,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 FOUND LTEXTERIOR EGRESS OVERWING LIGHT INOP CORRECTIVE ACTION: RELAMPED NO HELP. REF B767 AMM 33-51. R/R LT EXTERIOR EGRESS OVERWING LIGHT REFLECTOR ASSY PER B 767 AMM 33-51. (8582806)
